RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mokeev, Alexandr

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:120
Abstract pages:173
Full texts:30
References:19
E-mail:

http://www.mathnet.ru/eng/person130997
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. G. Amosov, A. S. Mokeev, “On linear structure of non-commutative operator graphs”, Lobachevskii J. Math., 40:10 (2019),  1440–1443  mathnet  isi  scopus
2018
2. G. G. Amosov, A. S. Mokeev, “On non-commutative operator graphs generated by covariant resolutions of identit”, Quantum Inf. Process., 17 (2018),  325–11  mathnet  mathscinet  isi  scopus
2017
3. G. G. Amosov, A. S. Mokeev, “Construction of anticliques for noncommutative operator graphs”, Zap. Nauchn. Sem. POMI, 456 (2017),  5–15  mathnet; J. Math. Sci. (N. Y.), 234:3 (2018), 269–275  scopus

Presentations in Math-Net.Ru
1. On non-commutative operator graphs for two-mode quantum oscillator.
A. Mokeev
Third Youth Workshop "Mathematical Methods in the Problems of Quantum Technologies"
November 25, 2019 15:15   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020